Question

I am on the end half of my fourth month with accutane. Thankfully I have had

a very positive experience with it. Two things that really helped, in my case,

were putting sunscreen on every day and drinking a lot of water.

Almost immediately after I go off accutane, I am going to be heading out to

counsel at a summer camp in upstate New York. Is it still neccesary for me to

apply the sunscreen every day? Is there anything else I can do to help get rid

of the redness? Or will the redness just naturally go away?

For those of you who are afraid of accutane, there is really no reason to be, I

was lucky in that the only thing I experienced (so far) is dry lips. It is worth 5

months of dry lips when it means a clear face for the rest of your life

Answer

while you ask about the redness and dry lips

for redness suggest not to use anyhting now as you use sunscreen to make

accutane work wwell and to not make any big inflammation can be happen

for dry lips there are many products to make it smooth and nice again and

using any cream can help smoothing ones

/div rel=